# SDR 9617899138

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fittings
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE AFT ENTRY DOOR NR 3 BEAM UPPER AND LOWER END FITTINGS.  REPLACED FITTINGS.
